# SDR AALA202105289011

- Difficulty date: May 27, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- Aircraft time: 58,572 hours, 24,044 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Gate
- Condition: Out Of Position
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT OVER WING EMERGENCY DOOR FLAPPER NOT IN CORRECT POSITION INTERIOR. PROPERLY CLOSED RIGHT AFT OVER WING EMERGENCY DOOR PER AMM 52-22-00.
